# SDR HALA20240502121

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 55,451 hours, 9,043 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: UNKNOWN
- Condition: Broken
- Location: Heatset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HEADSET MIC BROKEN. REPLACED F/O HEADSET.  OPS CK OK PER AMM 23-73-00.  OK FOR SERVICE
